# SDR 08FDEA01766

- Difficulty date: May 6, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11
- Aircraft serial: 48623
- Aircraft time: 35,968 hours, 5,636 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00183
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN : AFT CABIN AT APPROXIMATELY STATION 1741 LT LONGERON 12 FOUND FRAME DENTED.  REPAIRED PER SRM 53-30-00 FIG.1, VOL.I. REPETITIVE INSPECTION REQUIRED, INITIAL INSPECTION AT 14,500   CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT AS PER SRM 53-30-00, FIG.1, VOL.I. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
